Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A best possible extension of the Hausdorff-Young theorem


Author: Robert M. Young
Journal: Proc. Amer. Math. Soc. 65 (1977), 97-98
MSC: Primary 42A16
MathSciNet review: 0442572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to show that a recent result of A. M. Sedleckiĭ on nonharmonic Fourier series in $ {L^p}( - \pi ,\pi )$ has as a simple consequence a ``best possible'' extension of the classical Hausdorff-Young theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0442572-4
Keywords: Nonharmonic Fourier series, Hausdorff-Young theorem
Article copyright: © Copyright 1977 American Mathematical Society